Log in

I forgot my password

Latest topics
Diagnosed recently, looking for advice

Sun Sep 02, 2018 12:51 am by Cloudberry

Hi everyone,

I'm so glad I found this forum! I was diagnosed with vulvodynia/vulvar vestibulitis (still not sure about the difference between all the different terms) a couple of months ago and I could do with some advice. This is probably going to be a lot of text because I just want to get everything off my chest, so please bear with me.

I’m a woman in my late 20s. Before getting diagnosed …

Comments: 3

Hurting, Burning, Itching, and Worn Out

Thu Aug 09, 2018 10:55 pm by donnambr

This vulvodynia that I'm currently suffering with is so cruel. I hurt, I burn, I itch. When I first got this several years ago, before the internet, I though I was the only one with this awful disorder. Doctors couldn't figure it out. I felt so alone and devastated. Somehow it disappeared for a few years and now I'm suffering again. This dreaded V misery is back and I feel like I will be with …

Comments: 5

Hi girls! New in this forum

Fri Jul 13, 2018 2:31 pm by Gaby

Hi everyone!

Also joining the V club, Here my story:

It all started last year in september with a very bad throat infection for which i had to take antibiotics for about a month. This cause several yeast infections (candidia albicans).... one after the other!. I had them every month from october 2017 till march 2018. During this period i use an incredible amount of anti-fungal creams and …

Comments: 1

Newbie and feeling helpless

Wed Jul 11, 2018 1:52 pm by Taylor1

Hi, I found out a few weeks ago that I have this condition, started off at the end of April as a uti took strong antibiotics then got a thrush infection and now this.. My doctor has tried me on amitriptyline and gabipentin and both made me so poorly I couldn't take it plus I have seen what long use of these drugs has done to my mom for pain and its not good. I am using coconut oil which does …

Comments: 3

I'm new to this forum and would love some advice! :)

Tue Jun 05, 2018 4:13 am by anikita

Hi lovely gals!

I'm honestly hoping to get any bit of advice anyone might have to offer. I go from bouts of sobbing hysterically in my boyfriend's arms to feeling confident that I can beat this.

I haven't been actually diagnosed with vulvodynia but EVERYTHING under the sun has come back negative. I started having sex 4 years ago after starting Lo Loestrin, with my first and current boyfriend …

Comments: 6

From a concerned husband

Thu Jul 12, 2018 10:45 pm by ConcernedYorkieHubby

Hello everyone,

This is probably a little unconventional, but I’m a man who is here because his wife has been diagnosed with vulvodynia. The poor girl has been suffering with vulva pain for around 10 years now, and I’ve been by her side through the pain and tears and doctors misunderstandings the whole way, and we’re both exhausted and terrified by the whole experience.

I’m sure a lot …

Comments: 3

I'M NEW - Do I listen to my gyno who I feel has it wrong?

Fri Mar 09, 2018 6:17 pm by Tunes25

Hello!

I am a 25 year old woman and wanted to share my story here as I feel frustrated by the suggestions of my gyno and am hoping for some advice.

To give the context for this: in September 2016 I moved in with my long term boyfriend after living abroad a year and (nearly) abstaining from sex. Within a few weeks I had got a yeast infection which I treated myself successfully, but then 2 weeks …

Comments: 10

Gabapentin Gel. or other topical creams

Thu May 10, 2018 9:43 am by Rosie21

Hi I have been suffering for some years with this abominable pain. I have tried most of the systemic drugs , I asked specialists and Doctors if I could at least try a topical treatment but because this requires a special prescription have been refused Has anybody had a chance of trying these? Thank you I will try to put a link on to some of the research into Gabapentin Gel. Thanks.

Comments: 1

What has been helping ME (much less pain over time!!)

Wed May 16, 2018 3:43 am by leoscc

Hello everyone! I vanished for quite some time as my life became consumed by not only this but other daily responsibilities as well. Shortly after my diagnosis, my boyfriend f 3 years left me as he did not want to deal with this. It left me broken for a while but also gave me time to figure out what the heck was going on. So, I will write out a quick list of my symptoms and what helped me.

1. I …

Comments: 0


Success! Estradiol/Testosterone compound cream

Go down

Success! Estradiol/Testosterone compound cream

Post  daisiesfordays on Sat Aug 16, 2014 7:16 am

Hi all,
I developed VVS after taking low estrogen birth control. I didn't even know I had developed it (always skipped the sugar pills so I didn't get my period) until I had a yeast infection. Like many others, it took me about 5 tries to find a doctor to help me (message me if you want the details, he is on the west coast).
First, we tried estrogen cream. Estrace, to be exact. He gave me samples so I wouldn't have to purchase it. Smile That helped probably... 70%.
Then, I took spironolactone for acne. Was on it literally for a day, before my v started freaking out. Sad I was having pelvic floor spasms and it was super dry down there (when I look back, there was a decrease in my acne the following day after I took my first birth control pill. Sounds weird, but I am ODDLY sensitive to hormones.). I went and saw him, he said I am having PFD from all the pain my poor vestibule had been in. It was also a lot more red and "angry" (my word, not his) than when I had come in 3 weeks ago. I got prescribed some valium suppositories. He also mentioned that if I don't improve, we will have to consider surgery (really don't want a scalpel there). So I did a lot of research...
It just seemed weird to me that the Spironolactone had caused that, the only thing would be that I had super duper low amounts of free testosterone in my body! I managed to convince the office to write me a prescription for estradiol/ testosterone cream.  Twisted Evil It was only 42$ (last week I had spent $102 on my v, appointment + valium sups... yeah my insurance sucks and won't even cover compounds) and that is a small price to pay as compared to how much I had already spent!
It just seemed weird to me that the Spironolactone had caused that, the only thing would be that I had super duper low amounts of free testosterone in my body! So naturally, I threw that orange container of those bad boys away.
I started using the estradiol/testosterone cream. The first night, it was super red and uncomfortable, but the cream helped soothe the area.
Within 3 days, my vestibule looked completely normal! I've been poking and prodding it and there isn't even any ounce of discomfort.  Shocked 
Now, I just have to deal with my secondary vaginismus that stemmed from this whole 6 month journey. Crazy how more doctors aren't educated in it, especially when they keep telling you to put more irritating things down there! Ugh. Obviously I can't take birth control ever again, or clearly anything hormonal for my face, but I'll trade some zits and oiliness for the hell (quite literally, fiery) that I endured. Wishing luck to all you strong ladies!!! I love you 

daisiesfordays

Posts : 5
Join date : 2014-08-03

View user profile

Back to top Go down

Testosterone receptors

Post  Sarah2993 on Tue Dec 26, 2017 11:13 pm

Hello! I'm glad the compound cream works for you - that's what has worked for me. I actually have/had 2 separate issues - vulvodynia, and chronic fissuring. I had surgery for the vulvodynia (vestibulectomy), which helped immensely. But my skin down there was/is incredibly fragile - my doctor said that when she was trying to stitch me up during the surgery, pieces of my skin would literally just tear off. So, I use a testosterone/estriadol compound cream to treat that, and I don't have those fissures anymore!

My doctor said that it's likely because my testosterone receptors in that area of the body are faulty. I wonder if this might also be the issue for you. The way I understand it, you can think of testosterone receptors as vacuum cleaners. The body has various vacuums throughout, one of which is located at/near the vagina. So even though there is plenty of testosterone (T) being produced by the body, the vacuum at the vagina isn't working properly to actually pick up enough T. Your hormone levels on a blood test would be just fine (my T is elevated by 1 point, even) because it isn't a T production issue - it's a T receptor issue.

My doctor thinks this was caused by BC pills too. Just thought I'd share because I think it's interesting!

Sarah2993

Posts : 2
Join date : 2017-01-01

View user profile

Back to top Go down

Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum